# SDR NOCA02108

- Difficulty date: April 17, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENG FIRE LP 2 STATUS MSG.  CLEANED NR 3 DETECTOR PLUG AND SECURED LOOSE DETECTOR PLUG NR 2, OPS CHECKS NORMAL PER MM 26-11-00.
